Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

if you ended up getting pregnant on birth control; and the BIRTH CONTROL; made u have irregalar periods

how did they end up coming up with a due date..
i was on the patch up until july then i got the shot for 3 months.. my period became eratic. almost none existint; and the shot made me gain weight so now for the last month ive been on the birth control pill..i havent had a period yet.. for some reason i think i could end pregnant soon. bc i had sex within the first week of starting the pill... so if i do take a preggos test and it said postive... when i went to the docter and they asked for my lmp/ i would have no idea.. its been since july... bc of the depo shot.

Answer Question
 
Anonymous

Asked by Anonymous at 5:30 PM on Nov. 3, 2010 in Pregnancy

Answers (1)
  • STOP GIVING DEPO SHOTS BAD NAME YOU JUST GOT FAT BECAUSE YOU COULDNT KEEP YOUR FACE OUT OF THE FRIDGE AHAHA
    Anonymous

    Answer by Anonymous at 5:58 PM on Nov. 3, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.